# SDR DALA14002603768

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,205 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY DOOR THRESHOLD WEB HAS SEVERAL AREAS OF UPPER SURFACE CORROSION.  MAINTENANCE INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 146A8123.
